Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all! I have been experiencing some odd things and thought someone else may have been through the same thing. I have been on the Yasmin birth control pill for two years now and when I start my white pills on Sunday, I usually start my period either Tuesday or Wednesday. Let me tell you right now that I have started some prescribed diet pills and this is the first time that I've gotten my period since I've been on them. I started my white pills last night, but since about last Friday or Saturday I've had some cramping and the brown to almost black discharge. What is going on? I have been sexually active with the same person, but other than birth control, we don't use any other form of protection. Do you think that maybe its just break through bleeding or what? I'm really concerned because this has never happened. Please help!

Loading...

What diet pills were you prescribed?

A combination of certain drugs or even herbs can lower or diminish the effects of birth controls but could also make you experience a breakthrough bleeding.

Did you tell the doc who prescribed you the diet pills about bc pills you’re taking?

I hope so because if the effectiveness of the bc pills have been reduced, this means that you could have gotten pregnant as well, right?

When are you about to get your period? Cramping and light bleeding could also indicate implantation. This may not be your case though but there is a possibility.
Reply

Loading...

Caffeine in green teas, black teas, coffee, soda, etc. can interact with birth control pills to enhance the Central Nervous System, resulting in headaches, drowsiness, etc. However, this interaction does not decrease the effectiveness of the birth control pill at preventing an unintended pregnancy
Reply

Loading...